Applied Mathematics E-Notes
Published Contents of Volume 16



  1. Hamid Reza Moradi
    • Characterization of fuzzy b-complete set
    • Appl. Math. E-Notes, 16(2016), 1-10
    • Retrieve article in:  PDF
  2. Abdelrachid El Amrouss, Anass Ourraoui and Mostafa Allaoui
    • On the spectrum of (p(x),q(x))-Laplacian in
    • Appl. Math. E-Notes, 16(2016), 11-20
    • Retrieve article in:  PDF
  3. El Miloud Hssini, Mohammed Massar and Lakhdar Elbouyahyaoui
    • Existence of nontrivial solutions for a p-laplacian problems with impulsive effects
    • Appl. Math. E-Notes, 16(2016), 21-32
    • Retrieve article in:  PDF
  4. Pulak Sahoo and Biswajit Saha
    • Value distribution and uniqueness of certain type of difference polynomials
    • Appl. Math. E-Notes, 16(2016), 33-44
    • Retrieve article in:  PDF
  5. Rana Durga Parshad and Aladeen Al Basheer
    • A note on "Periodic Solutions Of A Three-Species Food Chain Model" [Applied Math E-Notes, 9 (2009), 47-54]
    • Appl. Math. E-Notes, 16(2016), 45-55
    • Retrieve article in:  PDF
  6. Mohamed Ferhat and Ali Hakem
    • Energy decay result in a quasilinear parabolic system with viscoelastic term
    • Appl. Math. E-Notes, 16(2016), 56-64
    • Retrieve article in:  PDF
  7. Mücahit Akbıyık and Salim Yüce
    • Euler Savary's formula on complex plane C
    • Appl. Math. E-Notes, 16(2016), 65-71
    • Retrieve article in:  PDF
  8. Luis Henri Gallardo
    • A property of the period of a bell number modulo a prime number
    • Appl. Math. E-Notes, 16(2016), 72-79
    • Retrieve article in:  PDF
  9. Ibrahim Tarawneh, Roslan Hasni and Ali Ahmad
    • On the edge irregularity strength of corona product of graphs with paths
    • Appl. Math. E-Notes, 16(2016), 80-87
    • Retrieve article in:  PDF
  10. Salah El Ouadih and Radouan Daher
    • Jacobi-Dunkl dini lipschitz functions in the space  
    • Appl. Math. E-Notes, 16(2016), 88-98
    • Retrieve article in:  PDF
  11. Majid Bani-Yaghoub
    • Approximate wave solutions of delay diffusive models using a differential transform method
    • Appl. Math. E-Notes, 16(2016), 99-104
    • Retrieve article in:  PDF
  12. Lingli Sun and Yanhong Xu
    • A note on strongly quotient graphs and strongly sum difference quotient graphs
    • Appl. Math. E-Notes, 16(2016), 105-108
    • Retrieve article in:  PDF
  13. Mehdi Hassani
    • Explicit approximation of the sums over the imaginary part of the non-trivial zeros of the Riemann zeta function
    • Appl. Math. E-Notes, 16(2016), 109-116
    • Retrieve article in:  PDF
  14. Trailokya Panigrahi and Gangadharan
    • On successive coefficient estimate for certain subclass of analytic functions
    • Appl. Math. E-Notes, 16(2016), 117-124
    • Retrieve article in:  PDF
  15. Kuo-Chih Hung
    • A complete classification of bifurcation diagrams of a dirichlet problem with cubic nonlinearity
    • Appl. Math. E-Notes, 16(2016), 125-132
    • Retrieve article in:  PDF
  16. Mohamed Laghdir, Ahmed Rikouane, Youness ALhabib Fajri and Ennouri Tazi
    • Sequential pareto subdifferential sum rule and sequential efficiency
    • Appl. Math. E-Notes, 16(2016), 133-143
    • Retrieve article in:  PDF
  17. Nor Suriya Abd Karim, Roslan Hasni and Gee Choon Lau
    • Complete solution to chromatic uniqueness of -homeomorphs with girth 9
    • Appl. Math. E-Notes, 16(2016), 144-153
    • Retrieve article in:  PDF
  18. Martin Griffiths and Gareth Wilkes
    • Representations of the constant e by way of products and symmetric polynomials
    • Appl. Math. E-Notes, 16(2016), 154-160
    • Retrieve article in:  PDF
  19. Ulrich Abel
    • Certain multiple factorial series and their asymptotic properties
    • Appl. Math. E-Notes, 16(2016), 161-169
    • Retrieve article in:  PDF
  20. Eze Raymond Nwaeze
    • A note on a result due to Ankeny and Rivlin
    • Appl. Math. E-Notes, 16(2016), 170-175
    • Retrieve article in:  PDF
  21. Mina Dinarvand
    • Fixed points for generalized geraghty contractions of berinde type on partial metric spaces
    • Appl. Math. E-Notes, 16(2016), 176-190
    • Retrieve article in:  PDF
  22. Athar Bouanani and Lotfi Khériji
    • An integral representation of a symmetrical -semiclassical form of class one
    • Appl. Math. E-Notes, 16(2016), 191-197
    • Retrieve article in:  PDF
  23. Gülsüm Yeliz Şentürk, Salim Yüce and Emin Kasap
    • Integral invariants of Mannheim offsets of ruled surfaces
    • Appl. Math. E-Notes, 16(2016), 198-209
    • Retrieve article in:  PDF
  24. Farid Nouioua, Abdelouaheb Ardjouni and Ahcene Djoudi
    • Periodic solutions for a third-order delay differential equation
    • Appl. Math. E-Notes, 16(2016), 210-221
    • Retrieve article in:  PDF
  25. Amina Boucenna, Smaïl Djebali and Toufik Moussaoui
    • The cone compression and expansion fixed point theorem with convex and α-homogeneous boundary operators
    • Appl. Math. E-Notes, 16(2016), 222-230
    • Retrieve article in:  PDF
  26. Li Yin and Valmir Krasniqi
    • Some generalizations of Feng Qi type integral inequalities on time scales
    • Appl. Math. E-Notes, 16(2016), 231-243
    • Retrieve article in:  PDF
  27. Mehdi Hassani
    • Restricted factorial and a remark on the reduced residue classes
    • Appl. Math. E-Notes, 16(2016), 244-250
    • Retrieve article in:  PDF
  28. Rajab Ali Borzooei, Elham Darabian and Hossein Rashmanlou
    • Strong domination numbers of vague graphs with applications
    • Appl. Math. E-Notes, 16(2016), 251-267
    • Retrieve article in:  PDF
  29. Yun Gao, Mohammad Reza Farahani and Wei Gao
    • Independent set neighborhood union and fractional critical deleted graphs
    • Appl. Math. E-Notes, 16(2016), 268-275
    • Retrieve article in:  PDF
  30. Salim Yüce and Fügen Torunbalcı Aydın
    • Generalized dual Fibonacci quaternions
    • Appl. Math. E-Notes, 16(2016), 276-289
    • Retrieve article in:  PDF